# SDR DHL2004873518

- Difficulty date: November 17, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT UPPER FLOORBEAM FLANGE CORRODED, STA 1300.000 RBL 8 TO RBL 16 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG 1G, TR 53-124.  REMOVED CORROSION FROM UPPER FLOORBEAM FLANGE AT STA 1300.000 RBL 8 TO RBL 16 IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  BLENDED OUT DAMAGED AREA IAW SRM 53-2-0 FIG 1F NOTE 7.  APPLIED PRC SEALANT TO BLENDOUT AREA IAW SRM 53-2-0 FIG 1G PAR C.  FABRICATED REPAIR ANGLE (EXTRUSION 7075-T6 0.100) AND STEEL STRAP (301 1/4H 0.020) IAW SRM 53-2-0 FIG 1G, SRM 53-7-3 FIG 10.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED REPAIR ANGLE AND STEEL STRAP IAW SRM 53-2-0 FIG 1G, SRM 51-1-20D PG 9.
